# SDR UIEA201811012461

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 145T1000
- Condition: Chafed
- Location: Bs 859.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STRAP WAS CHAFED AT BS 859.5, STRINGER 18L.  R & R THE FRAME STRAP IAW SRM 51-40-02-0G-0.
